# SDR FDEA201009303821

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310
- Aircraft serial: 457
- Aircraft time: 44,726 hours, 12,675 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT RECEIVED ECAM GREEN HYD SYS  LOW LEVEL  WARNING. HYD QUANTITY ON OVERHEAD PANEL INDICATED ZERO. CONSULTED THE QRH AND  MANUALLY EXTENDED THE LANDING GEAR.  PERFORMED GREEN HYD SYS LEAK CHECK FOUND HYD LEAKAGE CAME FROM THE FILTER 1049 WHICH ON GRN SERVO CONTROL 1150,CHECK GREEN HYD SYS RESERVOIR WITH HYD QTY INDICATES 4.6 GALLON,ALSO CHECK FOUND GREEN HYD QTY 
INDICATION ON OVERHEAD PANEL, FOUND NIDDLE IN THE MIDDLE OF THE TOPHAT, REFER TO AMM 29-11-42-03.
